# SDR ASAA2018091126060

- Difficulty date: September 7, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 43,676 hours, 13,042 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 2392
- Condition: Failed
- Location: Fuel Tank
- Part time: 38,818 hours, 12,626 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C NG-28FCD-18088-1 AND FOUND F15, F3 AND F7 BEING OUT OF TOLERANCE, REF AMM 28-41-21-710-801 ON NR 1 TANK. GROUNDED - YES. REMOVED AND REPLACED F15, F3, AND F7 REF AMM 28-41-21/401. OPS CK GOOD REF AMM 28-41-00/501 AND LEAK CK GOOD REF AMM 28-11-00-400-801.
